M. Aigner and S. Brandt, Embedding Arbitrary Graphs of Maximum Degree Two, Journal of the London Mathematical Society, vol.2, issue.1, pp.39-51, 1993.
DOI : 10.1112/jlms/s2-48.1.39

B. Bollobás and S. E. Eldridge, Maximal matchings in graphs with given minimal and maximal degrees, Mathematical Proceedings of the Cambridge Philosophical Society, vol.9, issue.02, pp.165-168, 1976.
DOI : 10.1007/BF02392606

B. Bollobás, P. Erd?-os, and M. Simonovits, On the Structure of Edge Graphs II, Journal of the London Mathematical Society, vol.2, issue.2, pp.219-224, 1976.
DOI : 10.1112/jlms/s2-12.2.219

P. A. Catlin, Embedding subgraphs and coloring graphs under extremal degree conditions, 1976.

P. Châu, An Ore-Type Theorem on Hamiltonian Square Cycles, Graphs and Combinatorics, vol.67, issue.3, pp.795-834, 2013.
DOI : 10.1007/s00373-012-1161-3

P. Châu, L. Debiasio, and H. A. Kierstead, Pósa's conjecture for graphs of order at least 2 × 10 8 , Random Structures & Algorithms, pp.507-525, 2011.

K. Corrádi and A. Hajnal, On the maximal number of independent circuits in a graph, Acta Mathematica Academiae Scientiarum Hungaricae, vol.14, issue.3-4, pp.423-439, 1963.
DOI : 10.1007/BF01895727

G. A. Dirac, Some Theorems on Abstract Graphs, Proc. London Math. Soc, pp.68-81, 1952.
DOI : 10.1112/plms/s3-2.1.69

P. Erd?-os, Problem 9,Theory of graphs and its applications (M, Czech. Acad. Sci. Publ, pp.159-159, 1964.

G. Fan and R. Häggkvist, The Square of a Hamiltonian Cycle, SIAM Journal on Discrete Mathematics, vol.7, issue.2, pp.203-212, 1994.
DOI : 10.1137/S0895480192232254

G. Fan and H. A. Kierstead, The Square of Paths and Cycles, Journal of Combinatorial Theory, Series B, vol.63, issue.1
DOI : 10.1006/jctb.1995.1005

G. Fan and H. A. Kierstead, The Square of Paths and Cycles, Journal of Combinatorial Theory, Series B, vol.63, issue.1, pp.55-64, 1995.
DOI : 10.1006/jctb.1995.1005

G. Fan and H. A. Kierstead, Hamiltonian Square-Paths, Journal of Combinatorial Theory, Series B, vol.67, issue.2, pp.167-182, 1996.
DOI : 10.1006/jctb.1996.0039

URL : http://doi.org/10.1006/jctb.1996.0039

G. Fan and H. A. Kierstead, Partitioning a graph into two square-cycles, Journal of Graph Theory, vol.23, issue.3, pp.241-256, 1996.
DOI : 10.1002/(SICI)1097-0118(199611)23:3<241::AID-JGT4>3.0.CO;2-S

R. J. Faudree, R. J. Gould, M. S. Jacobson, and R. H. Schelp, On a problem of Paul Seymour, Recent Advances in Graph Theory, pp.197-215, 1991.

R. J. Faudree and R. H. Schelp, Path-path Ramsey-type numbers for the complete bipartite graph, Journal of Combinatorial Theory, Series B, vol.19, issue.2, pp.161-173, 1975.
DOI : 10.1016/0095-8956(75)90081-7

A. Hajnal and E. Szemerédi, Proof of a conjecture of Erd? os, Combinatorial Theory and its Applications, Colloq, pp.601-623, 1970.

A. Jamshed and E. Szemerédi, Proof of the Seymour conjecture for large graphs

H. A. Kierstead and A. V. Kostochka, An Ore-type theorem on equitable coloring, Journal of Combinatorial Theory, Series B, vol.98, issue.1, pp.226-234, 2008.
DOI : 10.1016/j.jctb.2007.07.003

H. A. Kierstead, A. V. Kostochka, and G. Yu, Extremal graph packing problems: Ore-type versus Dirac-type, Surveys in combinatorics, Soc. Lecture Note Ser, vol.365, pp.113-135, 2009.

J. Komlós, G. N. Sárközy, and E. Szemerédi, On the square of a Hamiltonian cycle in dense graphs, Random Structures and Algorithms, pp.193-211, 1996.

J. Komlós, G. N. Sárközy, and E. Szemerédi, Blow-up Lemma, Combinatorica, vol.9, issue.1, pp.109-123, 1997.
DOI : 10.1007/BF01196135

J. Komlós, G. N. Sárközy, and E. Szemerédi, On the P???sa-Seymour conjecture, Journal of Graph Theory, vol.29, issue.3, pp.167-176, 1998.
DOI : 10.1002/(SICI)1097-0118(199811)29:3<167::AID-JGT4>3.0.CO;2-O

J. Komlós, G. N. Sárközy, and E. Szemerédi, Proof of the Seymour conjecture for large graphs, Annals of Combinatorics, vol.9, issue.1, pp.43-60, 1998.
DOI : 10.1007/BF01626028

J. Komlós, G. N. Sárközy, and E. Szemerédi, An algorithmic version of the Blow-up Lemma, Random Structures and Algorithms, pp.297-312, 1998.

A. V. Kostochka and G. Yu, Graphs containing every 2-factor, Graphs Combin, pp.687-716, 2012.
DOI : 10.1007/s00373-011-1066-6

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.224.7608

I. Levitt, G. Sárközy, and E. Szemerédi, How to avoid using the Regularity Lemma: P??sa???s conjecture revisited, Discrete Mathematics, vol.310, issue.3, pp.310-630, 2010.
DOI : 10.1016/j.disc.2009.05.020

V. Nikiforov, Graphs with many r-cliques have large complete r-partite subgraphs, Bull, pp.23-25, 2008.

O. Ore, Note on Hamilton Circuits, The American Mathematical Monthly, vol.67, issue.1, pp.55-55, 1960.
DOI : 10.2307/2308928

P. Seymour, Problem section, Combinatorics: Proceedings of the British Combinatorial Conference, pp.201-202, 1973.

E. Szemerédi, Regular partitions of graphs, Colloques Internationaux C, N.R.S, pp.399-401, 1976.